0
RESEARCH PAPERS

Guaranteed Asymptotic Stability for Some Linear Systems With Bounded Uncertainties

[+] Author and Article Information
G. Leitmann

Department of Mechanical Engineering, University of California, Berkeley, Calif. 94720

J. Dyn. Sys., Meas., Control 101(3), 212-216 (Sep 01, 1979) (5 pages) doi:10.1115/1.3426427 History: Received June 05, 1979; Online July 13, 2010

Abstract

We consider a class of linear dynamical systems in which the system and input matrices, as well as the input, are uncertain. The nominal system is time-invariant, while the uncertainties are assumed to be measurable functions of time whose values may range in given compact sets. Utilizing solely the knowledge of the sets from which uncertain quantities take their values, we derive a state feedback controller that guarantees global uniform asymptotic (Lyapunov) stability of the zero state in the presence of admissible uncertainties. The controller is nonlinear, namely componentwise switching; however, its construction requires only the solution of a linear matrix equation. Unlike linear feedback, this nonlinear controller assures asymptotic stability for any admissible realization of the system; this is illustrated by means of a simple example.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In